DOI QR코드

DOI QR Code

ASYMPTOTIC STABILITY IN GENERAL DYNAMICAL SYSTEMS

  • Published : 2004.11.01

Abstract

In this paper we characterize asymptotic stability via Lyapunov function in general dynamical systems on c-first countable space. We give a family of examples which have first countable but not c-first countable, also c-first countable and locally compact space but not metric space. We obtain several necessary and sufficient conditions for a compact subset M of the phase space X to be asymptotic stability.

References

  1. N. P. Bhatia and G. P. Szego, Dynamical systems : Stability theory and applications, Lecture Notes in Math., Springer Verlag (1976)
  2. Desberg Li, On dynamical stability in general dynamical systems, J. Math. Anal. Appl. 263 (2001), 455–478
  3. L. A. Steen and J. A. Seebach, Counterexamples in topology, Holt. Rinehart and Winston. Inc (1970)
  4. L. A. Steen and J. A. Seebach, Counterexamples in topology, Holt. Rinehart and Winston. Inc (1970)